# SDR ASAA1058261

- Difficulty date: September 8, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 14,875 hours, 4,709 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004591
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 14,894 hours, 4,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DELTA P "POPPED" SEAMC NOTIFIED.  TSR ISSUED DUE TO HISTORY OF NR 1 IDG DPI EXTENSIONS.  ACCOMPLISHED STEP NR 1 OF TSR IDG OIL CHANGE AND FLUSH FILTER HAS NO CONTAMINATION AMM 12 13 21 600 802.  REPLACED IDG PER STEP NR 2 OF TSR PER AMM 24 11 11 00 801 AND 24 11 11 400 801.  LEAK CHECKED PER 71 00 00 700 801 802.  LEAK CHECK GOOD.  OPS CHECK/TEST PERFORMED PER 24 11 00 700 802.  OPS CHECK GOOD.
